# SDR HEEA079576

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 10,556 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 81439000232
- Part serial: 7061755
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER DISPLAY DOES NOT READ CORRECTLY ON POWER UP AND CANNOT RESET UNIT.
